Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Boundary conditions for coupled quasilinear wave equations with application to isolated systems
Authors: Kreiss, H.-O.; Reula, O.; Sarbach, O.; Winicour, J.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Communications in Mathematical Physics
Volume: 289
Issue / Number: 3
Start Page: 1099
End Page: 1129
Document Type: Article
ID: 441599.0
 
Full text / Content available
Strategies for the Characteristic Extraction of Gravitational Waveforms
Authors: Babiuc, M. C.; Bishop, N. T.; Szilagyi, B.; Winicour, J.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Physical Review D
Volume: 79
Sequence Number of Article: 084011
Document Type: Article
ID: 441601.0
 
Full text / Content available
Well-posed initial-boundary value problem for the harmonic Einstein equations using energy estimates
Authors: Kreiss, H.-O.; Reula, O.; Sarbach, Olivier; Winicour, J.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Issue / Number: 23
Start Page: 5973
End Page: 5984
Document Type: Article
ID: 328169.0
 
Full text / Content available
Problems which are well-posed in the generalized sense with applications to the Einstein equations
Authors: Kreiss, H.-O.; Winicour, J.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Classical and Quantum Gravity
Volume: 23
Start Page: S405
End Page: S420
Document Type: Article
ID: 293646.0
 
Full text / Content available
The 3-dimensional Einstein-Klein-Gordon system in characteristic numerical relativity
Authors: Barreto, W.; Da Silva, A.; Gomez, Roberto; Lehner, Luis; Rosales, L.; Winicour, J.
Date of Publication (YYYY-MM-DD): 2005-03
Title of Journal: Physical Review D
Volume: 71
Issue / Number: 6
Sequence Number of Article: 064028
Document Type: Article
ID: 213815.0
 
Full text / Content available
Modeling the Black Hole Excision Problem
Authors: Szilagyi, B.; Kreiss, H.-O.; Winicour, J.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review D
Volume: 71
Sequence Number of Article: 104035
Document Type: Article
ID: 207118.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.